BibTeX record journals/rsa/Kahn00

download as .bib file

@article{DBLP:journals/rsa/Kahn00,
  author    = {Jeff Kahn},
  title     = {Asymptotics of the list-chromatic index for multigraphs},
  journal   = {Random Struct. Algorithms},
  volume    = {17},
  number    = {2},
  pages     = {117--156},
  year      = {2000},
  url       = {http://dx.doi.org/10.1002/1098-2418(200009)17:2<117::AID-RSA3>3.0.CO;2-9},
  doi       = {10.1002/1098-2418(200009)17:2<117::AID-RSA3>3.0.CO;2-9},
  timestamp = {Sat, 14 Apr 2012 16:35:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rsa/Kahn00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}